# SDR AALA202510306974

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 69,039 hours, 40,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT-HAND PASSENGER / CREW DOOR SLIDE UPPER AFT PULL HANDLE NEEDS RESTICHED AND RE-ATTACHED TO SLIDE. MAINTENANCE RE-ATTACHED RED UPPER AFT PULL HANDLE TO SLIDE PER CMM 25-61-20.
